# SDR ASOA2015041712623

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE 280 WEB IS CORRODED.  COMPLIED WITH EC/TC REO 670-53-11-594-01 GREO 670-53-11-594 REV DATED: 04/27/2011.
